MathSciNet Relay Station
MathSciNet bibliographic data
MR991027 35K57 (35B40)
Kirane, Mokhtar Global bounds and asymptotics for a system of reaction-diffusion equations. J. Math. Anal. Appl. 138 (1989), no. 2, 328–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement